„Szenkovits Ferenc” változatai közötti eltérés

a (clean up AWB)
 
===Cikkei (válogatás)===
* Barbosu, Mihail; Mioc, Vasile; Pasca, Daniel; Ferenc Szenkovits: The two-body problem with generalized Lennard-Jones potential, ''Journal of Mathematical Chemistry'' 49 (2011) no 9, 1961–1975.
* Zoltán Makó; Ferenc Szenkovits; Júlia Salamon; Robert Oláh-Gál: Stable and unstable orbits around Mercury, ''Celestial Mechanics and Dynamical Astronomy'' 108 (2010), no 4, 357–370.
* Kassay, G.; Pintea, C.; Szenkovits F.: On convexity of preimages of monotone operators, ''Taiwanese Journal of Mathematics'' 13 (2009) 675–686.
75

szerkesztés